# SDR AALA201809249035

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 6,782 hours, 2,615 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL 340,  A MESSAGE FOR LAV SMOKE RT AFT, ILLUMINATED. NO FAILURE MESSAGE. ACCOMPLISHED A TEST IAW AMM 26-17-00. TESTED OK. NO STATUS MESSAGE. OK FOR SERVICE.
